# SDR SWAA2025062785458

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 63,579 hours, 41,575 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE EXCESSIVE FABRIC<[01] REPOSITIONED AFT ENTRY SKIRT SLIDE PER AMM 25-66-01 AND TASK MT 725-61-06.
